# SDR AALA202301046132

- Difficulty date: December 6, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 58,771 hours, 35,847 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3515
- Condition: Odor
- Location: Zone 100
- Part time: 42,578 hours, 21,165 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  DURING DESCENT, OIL SMELL IN FLIGHT DECK AND MID CABIN REPORTED AFTER LANDING.  MAINTENANCE ISLOATED THE SOURCE OF THE ODOR TO THE APU.   MAINTENANCE REPLACED APU IAW TASK CARD 26L31049003.
